# SDR REXA2016042400641

- Difficulty date: April 24, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 17,676 hours, 17,527 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK SPEAKER INOPERATIVE.  OK TO DEFER OBSERVER AUDIO PANEL IAW MEL 23-51-06 CAT A MM02 UPDATED & PLACARD INSTALLED.  SWAPPED THE OBSERVERS ACP TO THE CAPTAINS POSITION IAW AMM 23-51-04.  OPERATIONS CHECKED GOOD.  R & R ACP IAW AMM 23-51-04. MMO2 UPDATED & PLACARD REMOVED.
